Faculty Publications

Title

Notes on Rankin-Cohen brackets

Document Type

Article

Keywords

Modular forms, Rankin-Cohen brackets

Journal/Book/Conference Title

Ramanujan Journal

Volume

25

Issue

1

First Page

141

Last Page

147

Abstract

The Rankin-Cohen product of two modular forms is known to be a modular form. The same formula can be used to define the Rankin-Cohen product of two holomorphic functions f and g on the upper half-plane. Assuming that this product is a modular form, we prove that both f and g are modular forms if one of them is. We interpret this result in terms of solutions of linear ordinary differential equations. © 2010 Springer Science+Business Media, LLC.

Original Publication Date

5-1-2011

DOI of published version

10.1007/s11139-010-9229-2

Share

COinS